Alert archive / Georgia / Special Weather Statements in 2012

Special Weather Statement, NWS Jacksonville, FL

August 27, 2012Appling County, Bacon County, Jeff Davis County, Georgia

NWS Jacksonville, FL issued this special weather statement at Aug 27, 2012, 1:21 PM EDT for Appling County, Bacon County, Jeff Davis County, Georgia. It was in force for 54 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 27, 2012, 1:21 PM EDT (17:21 UTC)
Expired
Aug 27, 2012, 2:15 PM EDT
In force
54 min
Issued by
NWS Jacksonville, FL

Counties Appling County, GA, Bacon County, GA, Jeff Davis County, GA

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 5.4 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2012-08-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1777 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2012-08-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 113 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1777 J/kg
Mixed-layer CIN
-3 J/kg
Mixed-layer LCL
594 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
113 m²/s²
0-3 km storm-relative helicity
115 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

494 
WWUS82 KJAX 271721
SPSJAX

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
121 PM EDT MON AUG 27 2012

GAZ132>136-271815-
APPLING-BACON-COFFEE-JEFF DAVIS-WAYNE-
121 PM EDT MON AUG 27 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHWESTERN
WAYNE...JEFF DAVIS...APPLING...BACON AND NORTHERN COFFEE COUNTIES FOR
STRONG WINDS AND FUNNEL CLOUDS VALID UNTIL 215 PM EDT...

AT 122 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 13 MILES EAST OF
SURRENCY TO 3 MILES SOUTHEAST OF ALMA...MOVING WEST AT 30 MPH. THESE
THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND NEW LACY...ALMA...
SURRENCY...NICHOLLS...BAXLEY...PLANT HATCH...WEST GREEN...PINE
GROVE...SNIPESVILLE AND PRIDGEN THROUGH 215 PM EDT. GUSTY WINDS OF 45
TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. DOPPLER
RADAR HAS INDICATED WEAK ROTATION WITHIN THIS STORM. TORNADOES MAY
DEVELOP WITH LITTLE OR NO ADVANCE WARNING. HEAVY RAINFALL WILL
PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING
AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3194 8228 3189 8212 3190 8211 3185 8208
      3179 8199 3180 8196 3175 8191 3147 8245
      3163 8303 3167 8300 3177 8300 3180 8298
      3179 8287 3193 8268 3192 8264 3197 8254
      3195 8250 3198 8249
TIME...MOT...LOC 1722Z 103DEG 24KT 3178 8202 3151 8249

$$

ENYEDI

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this special weather statement went out at Aug 27, 11:26 AM EDT, 1 hour 55 minutes earlier.

Area forecast discussion, Aug 27, 11:26 AM EDT, 1 hour 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1126 AM EDT MON AUG 27 2012

...OUTER RAIN BANDS OF TROPICAL STORM ISAAC MOVING ACROSS
NORTHEAST FLORIDA AND SOUTHEAST GEORGIA...

.UPDATE...
THE CIRCULATION CENTER OF TROPICAL STORM ISAAC WAS LOCATED OVER
THE EASTERN GULF OF MEXICO...OR ABOUT 370 MILES SOUTHWEST OF
JACKSONVILLE. ISAAC CONTINUES MOVING NORTHWESTWARD...AND ITS LARGE
CIRCULATION IS BRINGING OUTER RAIN BANDS QUICKLY NORTHWESTWARD
FROM THE FLORIDA PENINSULA THROUGH NORTHEAST FLORIDA AND SOUTHEAST
GEORGIA. THE STORM PREDICTION CENTER HAS PLACED SLIGHTLY HIGHER
TORNADO PROBABILITIES OVER NORTH CENTRAL FLORIDA AND THE BIG
BEND...WHERE THE GREATER STORM RELATIVE HELICITY VALUES ARE
CURRENTLY LOCATED. HEAVIER RAIN TOTALS OF 2 TO 4 INCHES ARE
EXPECTED ACROSS NORTHEAST FLORIDA AND COASTAL SOUTHEAST GEORGIA
WITH THIS EVENT...WITH SLIGHTLY LOWER TOTALS ACROSS INTERIOR
SOUTHEAST GEORGIA WHERE DRIER AIR ALOFT HAS BEEN SLOWER TO ERODE.
DEEP EAST TO SOUTHEASTERLY FLOW HAS OVERSPREAD THE REGION...AND
HEAVIER RAIN BANDS WILL HAVE THE POTENTIAL TO PRODUCE BRIEF WIND
GUSTS TO TROPICAL STORM FORCE...ESPECIALLY OVER THE COASTAL
WATERS. OTHERWISE...THE MORNING FORECAST PACKAGE IS ON TRACK...AND
NO SIGNIFICANT CHANGES WERE MADE TO THE FORECAST GRIDS.

&&

.AVIATION...
THROUGH 28/12Z: OUTER RAIN BANDS WILL PERIODICALLY IMPACT THE
REGIONAL TERMINALS...WITH PREVAILING MVFR CIGS AND TEMPO IFR/LIFR
CONDITIONS DURING HEAVIER DOWNPOURS THROUGH 00Z. EAST TO SOUTHEAST
WINDS OF 20 TO 30 KNOTS FROM JUST OFF THE SURFACE UP THROUGH
15000 FEET WILL BECOME SOUTHEASTERLY AFTER 00Z. SURFACE WIND GUSTS
UP TO 30 KNOTS ARE POSSIBLE WITHIN HEAVIER RAIN BANDS THAT MOVE
OVER THE TERMINALS. PLEASE CHECK FOR UPDATES TO THE TERMINAL
FORECASTS ON TIMING AND INTENSITY.

&&

.MARINE...
EAST TO SOUTHEAST WINDS ARE GENERALLY IN THE CAUTION RANGE WITH
ADVISORY CRITERIA FOR SEAS BEING MET OFFSHORE. SUSTAINED WINDS
WILL BE INCREASE TO AROUND 15-25 KTS AS RAIN BANDS INCREASE IN
FREQUENCY AND COVERAGE EARLY THIS AFTERNOON. FREQUENT GUSTS TO
TROPICAL STORM FORCE ARE EXPECTED WITHIN HEAVIER RAIN BANDS. WINDS
WILL BECOME SOUTHEASTERLY TONIGHT AND GRADUALLY DECREASE LATER
TONIGHT INTO TUE AND WED AND BECOME MORE SOUTHERLY. MODELS HAVE
BACKED OFF ON WINDS AND SEAS AND HAVE ENDED SCA HEADLINES A BIT
EARLIER IN THE FCST...ENDING NEARSHORE LATE TONIGHT/ AND TUE
MORNING FOR OFFSHORE WTRS. WINDS AND SEAS STILL NOT FAVORABLE FOR
BOATERS TUE AFTN THROUGH WED DUE TO GUSTY WINDS NEAR 15-20 KT AND
SEAS UP TO 6 FT...MAINLY OFFSHORE WATERS.

MUCH LIGHTER WINDS AND SEAS ARE EXPECTED THURSDAY INTO THE WEEKEND.

RIP CURRENTS: HIGH RISK OF RIP CURRENTS CONTINUES ALONG WITH A HIGH
SURF ADVISORY. WE EXPECT AT LEAST A MODERATE RISK OF RIP CURRENTS
ON TUE DUE TO LINGERING SWELLS AND GUSTY SELY WINDS AROUND 15-20
MPH AT THE BEACHES.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  86  74  87  74 /  70  60  70  50
SSI  83  77  83  77 /  80  60  80  60
JAX  85  77  86  76 /  90  60  80  60
SGJ  85  78  86  77 /  90  60  80  50
GNV  84  76  86  75 /  90  60  60  60
OCF  85  76  87  76 /  90  60  60  50

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...HIGH RIP CURRENT RISK UNTIL 8 PM EDT THIS EVENING FOR DUVAL-
     FLAGLER-NASSAU-ST JOHNS.

     LAKE WIND ADVISORY UNTIL 8 PM EDT THIS EVENING FOR DUVAL-FLAGLER-
     NASSAU-ST JOHNS.

     HIGH SURF ADVISORY UNTIL 8 PM EDT THIS EVENING FOR DUVAL-FLAGLER-
     NASSAU-ST JOHNS.

     LAKE WIND ADVISORY UNTIL 6 PM EDT THIS EVENING FOR CLAY-MARION-
     PUTNAM.

GA...HIGH RIP CURRENT RISK UNTIL 8 PM EDT THIS EVENING FOR COASTAL
     CAMDEN-COASTAL GLYNN.

     LAKE WIND ADVISORY UNTIL 8 PM EDT THIS EVENING FOR COASTAL
     CAMDEN-COASTAL GLYNN.

     HIGH SURF ADVISORY UNTIL 8 PM EDT THIS EVENING FOR COASTAL
     CAMDEN-COASTAL GLYNN.

AM...SMALL CRAFT ADVISORY UNTIL 10 AM EDT TUESDAY FOR ALTAMAHA SOUND
     GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
     FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
     ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE.

     SMALL CRAFT ADVISORY UNTIL 4 AM EDT TUESDAY FOR ALTAMAHA SOUND
     GA TO FERNANDINA BEACH FL OUT 20 NM-FERNANDINA BEACH TO ST
     AUGUSTINE FL OUT 20 NM-ST AUGUSTINE TO FLAGLER BEACH FL OUT
     20 NM.

&&

NELSON/ENYEDI/TRABERT/SANDRIK/MCALLISTER
Hazardous weather outlook, Aug 27, 6:35 AM EDT, 6 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
635 AM EDT MON AUG 27 2012

AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-GAZ132>136-
149>154-162>166-280900-
ALACHUA-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT TO 20 NM-APPLING-
ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY-CAMDEN (COASTAL)-
CAMDEN (INLAND)-CHARLTON-CLAY-CLINCH-COFFEE-COLUMBIA-DUVAL-ECHOLS-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL OUT TO 20 NM-FLAGLER-GILCHRIST-
GLYNN (COASTAL)-GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU-
PIERCE-PUTNAM-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL OUT TO 20 NM-ST JOHNS-SUWANNEE-
UNION-WARE-WAYNE-
635 AM EDT MON AUG 27 2012

...A SLIGHT RISK OF SEVERE THUNDERSTORMS SOUTHWEST PORTION TODAY...
...HIGH SURF ADVISORY AND HIGH RIP CURRENT RISK AT AREA BEACHES
TODAY...
...LAKE WIND ADVISORY FOR PORTIONS OF THE AREA TODAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST FLORIDA...SOUTHEAST
GEORGIA AND THE ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT...

WIDESPREAD SHOWERS AND SCATTERED THUNDERSTORMS ARE EXPECTED TODAY AND
TONIGHT AS OUTER BANDS OF ISAAC MOVE NORTHWARD OVER THE REGION.
LOCALLY HEAVY RAINFALL AND BRIEF WIND GUSTS NEAR 35 TO 50 MPH ARE
POSSIBLE IN STRONGER SQUALLS. A WEAK AND BRIEF TORNADO WILL BE
POSSIBLE ALONG THE COAST...AND INLAND NORTHEAST FLORIDA WHERE A
SLIGHT OF SEVERE STORMS IS FORECAST.

WINDY ONSHORE WINDS WILL PRODUCE AN ENHANCED RIP CURRENT THREAT AND
HIGH SURF. REFER TO THE COASTAL HAZARD MESSAGE AND SURF ZONE FORECAST
FOR MORE INFORMATION.

A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE COASTAL WATERS AS WINDS
AND SEAS CONTINUE AT HAZARDOUS LEVELS. REFER TO THE LATEST MARINE
WEATHER MESSAGE FOR MORE INFORMATION.

A LAKE WIND ADVISORY IS IN EFFECT FOR PORTIONS OF THE AREA. REFER TO
THE URGENT WEATHER MESSAGE FOR FURTHER INFORMATION.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED TUESDAY AND THERE IS
A SLIGHT CHANCE OF SEVERE STORMS WHICH WILL BE CAPABLE OF PRODUCING
STRONG WIND GUSTS AND PERHAPS AN ISOLATED TORNADO.

SCATTERED TO NUMEROUS SHOWERS AND STORMS WILL BECOME MORE TYPICAL
SUMMER PATTERN IN THE AFTERNOON ON WEDNESDAY AND THURSDAY.

ON TUESDAY...RIP CURRENTS WILL CONTINUE TO BE A THREAT...AND SMALL
CRAFT ADVISORIES WILL CONTINUE FOR OFFSHORE COASTAL WATERS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. HOWEVER...STORMS
SPOTTERS ARE ASKED TO MONITOR THE WEATHER SITUATION TODAY AND
TONIGHT AND SELF ACTIVATE IF NEEDED.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

In the hours before

Special weather statement, Aug 27, 11:12 AM EDT, 2 hours 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1112 AM EDT MON AUG 27 2012

FLZ037-040-271600-
MARION-PUTNAM-
1112 AM EDT MON AUG 27 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHERN PUTNAM
AND NORTHEASTERN MARION COUNTIES FOR STRONG WINDS AND FUNNEL CLOUDS
VALID UNTIL NOON EDT...

AT 1112 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 2 MILES NORTHWEST
OF JUNIPER SPRINGS TO 15 MILES EAST OF JUNIPER SPRINGS TO 32 MILES
SOUTHEAST OF JUNIPER SPRINGS...MOVING NORTH AT 30 MPH. THESE
THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND JUNIPER SPRINGS...
LYNNE...BURBANK...SALT SPRINGS...FORT MCCOY...GEORGETOWN...HOG
VALLEY...WELAKA...SATSUMA AND POMONA PARK THROUGH NOON EDT. GUSTY
WINDS OF 35 TO 50 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE. DOPPLER RADAR HAS INDICATED WEAK ROTATION WITHIN THIS STORM.
TORNADOES MAY DEVELOP WITH LITTLE OR NO ADVANCE WARNING. HEAVY
RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING
OF LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 2935 8213 2952 8194 2966 8162 2937 8148
      2932 8167 2929 8164 2928 8164 2905 8163
      2904 8165 2896 8166
TIME...MOT...LOC 1512Z 160DEG 24KT 2921 8178 2914 8151
          2896 8129

ENYEDI
Special weather statement, Aug 27, 11:55 AM EDT, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1155 AM EDT MON AUG 27 2012

GAZ132-134-149>151-271645-
ATKINSON-BACON-COFFEE-PIERCE-WARE-
1155 AM EDT MON AUG 27 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHWESTERN
WARE...SOUTHERN PIERCE...ATKINSON...SOUTHERN BACON AND SOUTHERN
COFFEE COUNTIES FOR STRONG WINDS AND FUNNEL CLOUDS VALID UNTIL 1245
PM EDT...

AT 1156 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 4 MILES SOUTH OF
PEARSON TO 3 MILES SOUTHEAST OF BICKLEY TO 7 MILES NORTHWEST OF
BLACKSHEAR...MOVING NORTHWEST AT 20 MPH. THESE THUNDERSTORMS WILL
ALSO AFFECT AREAS AROUND WARESBORO...MILLWOOD...DIXIE UNION...
DEENWOOD...BLACKSHEAR...AXSON...PEARSON...BICKLEY...WILLACOOCHEE AND
NICHOLLS THROUGH 1245 PM EDT. GUSTY WINDS OF 45 TO 55 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. DOPPLER RADAR HAS
INDICATED WEAK ROTATION WITHIN THIS STORM. TORNADOES MAY DEVELOP WITH
LITTLE OR NO ADVANCE WARNING. HEAVY RAINFALL WILL PRODUCE PONDING OF
WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3159 8272 3151 8241 3130 8212 3118 8267
      3118 8282 3130 8306 3133 8307 3136 8311
      3140 8312
TIME...MOT...LOC 1556Z 117DEG 20KT 3125 8286 3138 8259
          3140 8232

ENYEDI
Local storm report, Aug 27, 12:40 PM EDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1240 PM EDT MON AUG 27 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0835 AM     HEAVY RAIN       2 SSW PALM COAST        29.55N 81.23W
08/27/2012  M1.30 INCH       FLAGLER            FL   TRAINED SPOTTER

            TRAINED WEATHER SPOTTER IN PALM COAST MEASURED A STORM
            TOTAL RAINFALL OF 1.30 INCHES THROUGH 835 AM MONDAY.
            REPORT RELAYED BY FLAGLER COUNTY EMERGENCY MANAGEMENT.

1045 AM     HEAVY RAIN       2 SSW PALM COAST        29.55N 81.23W
08/27/2012  M1.52 INCH       FLAGLER            FL   TRAINED SPOTTER

            TRAINED WEATHER SPOTTER NEAR PALM COAST MEASURED A STORM
            TOTAL RAINFALL OF 1.52 INCHES THROUGH 1045 AM MONDAY.
            REPORT RELAYED BY FLAGLER COUNTY EMERGENCY MANAGEMENT.

&&

NELSON
Special weather statement, Aug 27, 12:43 PM EDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1243 PM EDT MON AUG 27 2012

FLZ037-038-040-271730-
FLAGLER-MARION-PUTNAM-
1243 PM EDT MON AUG 27 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR PUTNAM...
EASTERN MARION AND FLAGLER COUNTIES FOR STRONG WINDS AND FUNNEL
CLOUDS VALID UNTIL 130 PM EDT...

AT 1243 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 3 MILES NORTH OF
MOSS BLUFF TO 9 MILES SOUTHEAST OF GEORGETOWN TO 13 MILES SOUTH OF
BUNNELL...MOVING NORTH AT 35 MPH. THESE THUNDERSTORMS WILL ALSO
AFFECT AREAS AROUND MOSS BLUFF...JUNIPER SPRINGS...LYNNE...SALT
SPRINGS...GEORGETOWN...FLAGLER BEACH...BURBANK...ANTHONY...CRESCENT
CITY AND BUNNELL THROUGH 130 PM EDT. GUSTY WINDS OF 45 TO 55 MPH CAN
BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. DOPPLER RADAR HAS
INDICATED WEAK ROTATION WITHIN THIS STORM. TORNADOES MAY DEVELOP WITH
LITTLE OR NO ADVANCE WARNING. HEAVY RAINFALL WILL PRODUCE PONDING OF
WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 2940 8226 2943 8222 2944 8206 2955 8206
      2975 8180 2975 8152 2962 8152 2963 8132
      2965 8132 2967 8121 2944 8110 2941 8115
      2926 8116 2926 8141 2939 8143 2932 8167
      2928 8164 2907 8163 2895 8166 2895 8182
TIME...MOT...LOC 1643Z 169DEG 31KT 2919 8189 2934 8158
          2935 8123

ENYEDI
Special weather statement, Aug 27, 12:52 PM EDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1252 PM EDT MON AUG 27 2012

GAZ132-134-135-149>151-271730-
APPLING-ATKINSON-BACON-COFFEE-PIERCE-WARE-
1252 PM EDT MON AUG 27 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHWESTERN
WARE...NORTHERN PIERCE...SOUTHERN APPLING...NORTHERN ATKINSON...BACON
AND COFFEE COUNTIES FOR STRONG WINDS AND FUNNEL CLOUDS VALID UNTIL
130 PM EDT...

AT 1252 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 4 MILES WEST OF
WILLACOOCHEE TO 4 MILES NORTHEAST OF BICKLEY TO 4 MILES EAST OF
BRISTOL...MOVING NORTHWEST AT 30 MPH. THESE THUNDERSTORMS WILL ALSO
AFFECT AREAS AROUND WILLACOOCHEE...BRISTOL...BICKLEY...NICHOLLS...
DOUGLAS...NEW LACY...ALMA...WEST GREEN...BROXTON AND AMBROSE THROUGH
130 PM EDT. GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH
POSSIBLE MINOR DAMAGE. DOPPLER RADAR HAS INDICATED WEAK ROTATION
WITHIN THIS STORM. TORNADOES MAY DEVELOP WITH LITTLE OR NO ADVANCE
WARNING. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND
MINOR FLOODING OF LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3149 8311 3157 8306 3161 8306 3164 8303
      3166 8287 3167 8213 3156 8215 3155 8213
      3147 8213 3148 8212 3141 8210 3131 8307
      3133 8307 3140 8314 3147 8316
TIME...MOT...LOC 1652Z 127DEG 25KT 3134 8314 3146 8257
          3145 8217

ENYEDI
Special weather statement, Aug 27, 1:21 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
121 PM EDT MON AUG 27 2012

GAZ132>136-271815-
APPLING-BACON-COFFEE-JEFF DAVIS-WAYNE-
121 PM EDT MON AUG 27 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHWESTERN
WAYNE...JEFF DAVIS...APPLING...BACON AND NORTHERN COFFEE COUNTIES FOR
STRONG WINDS AND FUNNEL CLOUDS VALID UNTIL 215 PM EDT...

AT 122 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 13 MILES EAST OF
SURRENCY TO 3 MILES SOUTHEAST OF ALMA...MOVING WEST AT 30 MPH. THESE
THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND NEW LACY...ALMA...
SURRENCY...NICHOLLS...BAXLEY...PLANT HATCH...WEST GREEN...PINE
GROVE...SNIPESVILLE AND PRIDGEN THROUGH 215 PM EDT. GUSTY WINDS OF 45
TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. DOPPLER
RADAR HAS INDICATED WEAK ROTATION WITHIN THIS STORM. TORNADOES MAY
DEVELOP WITH LITTLE OR NO ADVANCE WARNING. HEAVY RAINFALL WILL
PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING
AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3194 8228 3189 8212 3190 8211 3185 8208
      3179 8199 3180 8196 3175 8191 3147 8245
      3163 8303 3167 8300 3177 8300 3180 8298
      3179 8287 3193 8268 3192 8264 3197 8254
      3195 8250 3198 8249
TIME...MOT...LOC 1722Z 103DEG 24KT 3178 8202 3151 8249

ENYEDI

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 27, 4:05 AM EDTLake Wind AdvisoryJAX14 hr
Aug 27, 6:26 AM EDTSpecial Weather StatementJAXMarion49 min
Aug 27, 7:17 AM EDTSpecial Weather StatementJAXAlachua, Marion, Putnam43 min
Aug 27, 7:27 AM EDTSpecial Weather StatementJAXAlachua33 min
Aug 27, 7:57 AM EDTSpecial Weather StatementJAXAlachua, Gilchrist48 min
Aug 27, 8:21 AM EDTSpecial Weather StatementJAXFlagler39 min
Aug 27, 8:23 AM EDTSpecial Weather StatementJAXDuval52 min
Aug 27, 8:27 AM EDTSpecial Marine WarningJAX63 min
Aug 27, 8:29 AM EDTSpecial Marine WarningJAX31 min
Aug 27, 8:47 AM EDTSpecial Weather StatementJAXAlachua, Bradford, Gilchrist, Putnam, Union43 min
Aug 27, 8:58 AM EDTSpecial Weather StatementJAXSaint Johns47 min
Aug 27, 9:34 AM EDTSpecial Weather StatementJAXSaint Johns41 min
Aug 27, 10:00 AM EDTSpecial Marine WarningJAX90 min
Aug 27, 11:12 AM EDTSpecial Weather StatementJAXPutnam48 min
Aug 27, 11:29 AM EDTSpecial Marine WarningJAX2 hr
Aug 27, 12:43 PM EDTSpecial Weather StatementJAXFlagler, Marion, Putnam47 min
Aug 27, 1:29 PM EDTSpecial Marine WarningJAX2 hr
Aug 27, 2:46 PM EDTSpecial Marine WarningJAX71 min
Aug 27, 2:57 PM EDTSpecial Weather StatementJAXDuval48 min
Aug 27, 3:55 PM EDTAreal Flood AdvisoryJAXFlagler2 hr
Aug 27, 4:08 PM EDTSpecial Marine WarningJAX2 hr
Aug 27, 11:55 AM EDTSpecial Weather StatementJAXAtkinson, Pierce50 min
Aug 27, 12:52 PM EDTSpecial Weather StatementJAXBacon, Coffee38 min

Nearby

Special Weather Statements in Georgia, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.